&; too much wine has made you sentimental (norringtons) wrote in vaginapagina,
&; too much wine has made you sentimental
norringtons
vaginapagina

Steroids + scared

I was prescribed oral steroids today, as I had anaphylaxis due to food allergy. I read the side effects, and they sound terrifying: weight gain, acne, mood swings, suicidal thoughts, menstrual issues, fertility problems, and the biggest one for me, possible yeast infections. I just got over a horrible bout with multiple yeast infections, and I'm considering not taking them.

So, does anyone here have experience with steroids? Did they cause the aforementioned symptoms? What's the likelyhood of a yeast infection, and how can I insure I don't get one via the steroids?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 16 comments